JournalsjemsVol. 22, No. 2pp. 365–412

Counting Feynman-like graphs: Quasimodularity and Siegel–Veech weight

  • Elise Goujard

    Université Paris-Sud, Orsay, France
  • Martin Möller

    Goethe-Universität Frankfurt, Germany
Counting Feynman-like graphs: Quasimodularity and Siegel–Veech weight cover
Download PDF

A subscription is required to access this article.

Abstract

We prove the quasimodularity of generating functions for counting torus covers, with and without Siegel–Veech weight. Our proof is based on analyzing decompositions of flat surfaces into horizontal cylinders. The quasimodularity arises from representing the generating series as a contour integral of quasi-elliptic functions. This provides an alternative proof of the quasimodularity results of Bloch–Okounkov, Eskin–Okounkov and Chen–Möller–Zagier, and generalizes the results of Böhm–Bringmann–Buchholz–Markwig for simple ramification covers.

Cite this article

Elise Goujard, Martin Möller, Counting Feynman-like graphs: Quasimodularity and Siegel–Veech weight. J. Eur. Math. Soc. 22 (2020), no. 2, pp. 365–412

DOI 10.4171/JEMS/924